# SDR UIEA01075

- Difficulty date: July 24, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM WEB CRACKED AT BS 270 NEAR STRINGER 13 BOTH LEFT AND RIGHT SIDE.  FASTENERS REMOVED, OPEN HOLE HFEC INSPECTION PERFORMED TO ENSURE NO OTHER CRACKS.  NO ADDITIONAL CRACKS FOUND.  FABRICATED REPLACEMENT DOUBLERS AND CLIP.  INSTALLED PER STANDARD PRACTICES. (M)
